Factorization of point configurations, cyclic covers, and conformal blocks. Bolognesi, M. & Giansiracusa, N. J. Eur. Math. Soc. (JEMS), 17(10):2453–2471, 2015.
Factorization of point configurations, cyclic covers, and conformal blocks [link]Paper  doi  bibtex   
@Article{	  bol.gia:15,
  author	= {Bolognesi, Michele and Giansiracusa, Noah},
  title		= {Factorization of point configurations, cyclic covers, and
		  conformal blocks},
  journal	= {J. Eur. Math. Soc. (JEMS)},
  fjournal	= {Journal of the European Mathematical Society (JEMS)},
  volume	= {17},
  year		= {2015},
  number	= {10},
  pages		= {2453--2471},
  issn		= {1435-9855},
  doi		= {10.4171/JEMS/562},
  url		= {http://dx.doi.org/10.4171/JEMS/562}
}

Downloads: 0